So, my son has a life-threatening allergy (anaphylactic reaction) to nuts so he has to carry Ana-pens (injections of epinephrine) and Benedryl with him at all times.
When an Ana-pen expires or is no longer good, we practice with it before throwing it away. "Someone" put it in his checked luggage before flying back to France after his Christmas vacation and the liquid froze which ruined the ana-pen. So, last night, instead of using "Bob's" outer thigh (which is where the injection should be given if he was having a reaction), we used fruit for our victim. This time, it was the kiwi's turn.
Several steps are required to prep the ana-pen prior to injection. Since boys will be boys, my husband and son don't always feel the need to read and review the directions (which are in French).
Anyways, as "Bob" took aim at his victim, I freaked out and screamed. Which in turn made Bob freak out and jump. I thought that "Bob" had the Ana-pen upside-down in his hand and that he was going to inject himself in his thumb - which is so dangerous.
Needless to say, I wasn't wearing my glasses so I really couldn't see anything anyways. But I gave myself such a huge burst of adrenaline that my heart was going crazy. It wasn't until 5:30 am that I was finally able to fall asleep!
"Bob" went on to successfully inject and save the kiwi.
I sometimes tend to over-react...
12 hours ago